MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. HEMOSIL RECOMBIPLASTIN 2G (8ML); PROTHROMBIN TIME TEST

INSTRUMENTATION LABORATORY CO. HEMOSIL RECOMBIPLASTIN 2G (8ML); PROTHROMBIN TIME TEST
Catalog Number 0020002950
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.Final follow-up will be filed when completed.
 
Event or Problem Description
A patient with a history of cabg and mvr (2012), on long-term acitrom (3 mg/day), hypertension, and dyslipidemia, was admitted on (b)(6) 2025, with a left-sided hyperacute small thalamic infarct.After treatment and discharge, he returned for follow-up on (b)(6) 2025.He has done pt and aptt test on 6th of april 2025, and he got the inr of 6.2.Inr values varied significantly across different testing sites: 6.2 (initial), 3.47, and 4.59, raising concerns about reliability and anticoagulation control.
 
Additional Manufacturer Narrative
Screenshots and reports from the acl elite pro were provided for the investigation, as well as the certificate of analysis (coa) for hemosil recombiplastin 2g (8ml) lot n1137324.The coa confirmed that the reagent met all specifications for product release.A review of the submitted daily qc report showed quality controls were tested for hemosil recombiplastin 2g on (b)(6) 2025 and recovered within the acceptance ranges prior to running the sample in question.The screenshot confirmed the reported results which generated no errors or warnings.Unable to determine the cause of the discrepant result.There was no known patient impact.Based on the investigation, there was no problem found with the reagent; therefore no remedial action is required.

Brand Name
HEMOSIL RECOMBIPLASTIN 2G (8ML)
Common Device Name
PROTHROMBIN TIME TEST
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedrord, MA 01730
7818614451
MDR Report Key21929431
Report Number1217183-2025-00030
Device Sequence Number9022310
Product Code GJS
UDI-Device Identifier08426950453079
UDI-Public(01)08426950453079(11)240101(17)251231(10)N1137324
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2025
Device Catalogue Number0020002950
Device Lot NumberN1137324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale